Sudafed Sudafed Decongestant Syrup 30mg Pseudoephedrine 100ml

€6.85

Code 5010123667498


Add to Basket
Product Information

Sudafed Decongestant Syrup is used to provide relief from cold, flu and allergy symptoms such as stuffy nose, blocked sinuses, and catarrh.

Uses & Treatments

  • Fast acting.
  • Unblocks nasal congestion.
  • Clears catarrh.
  • Non-drowsy.
  • Suitable from 12 years.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO bottles per order.

How To Use
  • For oral administration. Take every 4-6 hours, up to 4 times a day.
  • Adults and Children over 12 years: Take two 5ml spoonfuls.
  • Children 6-12 years: Take one 5ml spoonful 4 times a day.
  • Maximum daily dose: 20ml.
  • A pharmacist or other healthcare professional should be consulted before use in children aged 6 to 12 years.
  • Use only when simple measures have failed to provide adequate relief.
  • Do not use for more than 5 days without consulting your doctor or pharmacist.
  • Children under 6 years not recommended. 
  • Do not take with any other pseudoephedrine products.
Active Ingredients

Each 5ml liquid contains 30mg pseudoephedrine hydrochloride.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty